# SDR SWIA202055675

- Difficulty date: December 12, 2020
- Submitted: January 29, 2021
- Operation: Air carrier
- Aircraft: N957SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7829
- Aircraft time: 43,076 hours, 36,743 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R38312137
- Condition: Corroded
- Location: Pass Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE SEAT TRACK FS 547-FS 559+80 SEGMENT IS CORRODED.  C-CHECK RO 1/28/2021.  TECH REPLACED LT SIDE SEAT TRACK BETWEEN FS 547-FS 559+80, IAW CRJ 200 AMM 53-01-11-400-802.
